MathSciNet Relay Station
MathSciNet bibliographic data
MR1136176 73T05 (65M06 73B30 73V20)
Shi, Peter; Shillor, Meir; Zou, Xiu Lin Numerical solutions to one-dimensional problems of thermoelastic contact. Comput. Math. Appl. 22 (1991), no. 10, 65–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement